# SDR UPS97824452

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND STATION ARM SLOT ACTUATOR PANEL HAS 1 CRACK AT FASTENER HOLE APPROX XFS 420, FWD OF UPPER FWD WING SPAR.  REMOVED CRACKED PANEL, FABRICATED, DRILLED, TREATED, PRIME AND INSTALLED NEW PANEL IAW DC8 SRM 57-1-0, 51-1-8, 51-1-21.
